# SDR CA090622008

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,480 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Inoperative
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 9.9 HRS IN ACFT, BLEED VALVE STARTED TO MAKE A HOOTING NOISE AND ALSO PRODUCED VIBRATIONS. ABOVE SYMPTOMS WERE ONLY SEEN ON POWER REDUCTIONS.  BLEED VALVE WAS REPLACED WITH A SERVICEABLE UNIT WHICH CORRECTED THE DEFECT.
